Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jack 27514

How to Minimize HAIR THINNING While on Accutane?

I'm on wk 4 of Accutane and my hair has been thinning since wk 1.

This sucks!

Anyone know how I can minimize hair thinning?

Should I take showers less frequently?

Is there a particular shampoo to use?

PLEASE....any advice is appreciated!

I'm so desperate :cry:

Share this post


Link to post
Share on other sites

I'm on wk 4 of Accutane and my hair has been thinning since wk 1.

This sucks!

Anyone know how I can minimize hair thinning?

Should I take showers less frequently?

Is there a particular shampoo to use?

PLEASE....any advice is appreciated!

I'm so desperate :cry:

Hi,

I tried Accutane in December 05

One week after I had began the treatment, the EXACT same thing happened to me. I just completely freaked out. I took it a few moore days, and finally I decided to stop it, after 15 days of treatment.

I didn't loose THAT much hair but it is thinner at some places, that completely scared me =/

So the only thing to say is STOP IT!

Don't want to replace a problem by another, right?

Cause it doesnt nessessairely regrow as you may want, that's what was said on the side effects!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×